EconPapers    
Economics at your fingertips  
 

The Multi Ideal Convergence of Difference Strongly of X2 in P-Metric Spaces Defined by Modulus

C. Murugesan and N. Subramanian

Modern Applied Science, 2015, vol. 10, issue 1, 65

Abstract: The aim of this paper is to introduce multi and study a new concept of the x2 space via ideal convergence of difference operator defined by modulus. Some topological properties of the resulting sequence spaces are also examined.

Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/55856/29942 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/55856 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:10:y:2015:i:1:p:65

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:10:y:2015:i:1:p:65